# SDR AALA200801947

- Difficulty date: July 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 45,547 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD EMERGENCY LIGHT AT RT HAND OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT RT HAND OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
